MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS/OSS 5CM TPR ADAPT W/OSS SC 5CM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CPS/OSS 5CM TPR ADAPT W/OSS SC 5CM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 178552 - cps short anchor plug 10mm - 611200; 178512 - cps nut co-cr-mo alloy - 250400; 178525 - cps transverse pin 6pk 24mm m - 524250; 178364 - cps xs sht spdl w pins 800lbf - 814940; 178367 - cps sm sht spdl w pins 800lbf - 235970; 150483 - oss segmental stacking adapter - 933720; 161011 - oss rs 7 cm mod seg fmrl-rt - 678610; 150476 - oss poly tibial bushing - 221860; 150478 - oss poly lock pin - 490730; 150493 - oss reinforced yoke - 570110; 161034 - oss rs poly fem bushings set/2 - 494980; 161035 - oss rs axle - 619830; 161018 - oss rs non-mod plate short 59 - 728720; 150466 - oss 7cm diahpyseal segment - 119960; 161094 - oss rs 12mm ls tibial bearing - 887140.The customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.  multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01936, 0001825034-2021-01937, 0001825034-2021-01939, 0001825034-2021-01940, 0001825034-2021-01941.
 
Event or Problem Description
It was reported the patient underwent a right knee procedure.Subsequently, the patient was scheduled to be revised due to a failed compress.The patient then underwent a revision surgery one week after initial implantation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; b7; d6a; g3; g6; h1; h2.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.

Brand Name
CPS/OSS 5CM TPR ADAPT W/OSS SC 5CM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12094358
Report Number0001825034-2021-01938
Device Sequence Number3235899
Product Code KWA
UDI-Device Identifier00880304430792
UDI-Public(01)00880304430792(17)300603(10)490530
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K043547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178711
Device Lot Number490530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer07/02/2021
07/27/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date07/13/2021
07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;